A Family of Stationary Solutions to the Euler Equations and Generalized Solutions

  • Juliana Conceição Precioso Departamento de Matemática, Universidade Estadual Paulista, 15054-000, S.J.R. Preto, SP, Brazil.
Keywords: Euler equations, incompressible flows, generalized solutions

Abstract

In this work, we present a interesting family of stationary solutions for the Euler equations, which behaves in the same way that the approximated solutions presented in [6].

Published
2010-10-01
How to Cite
[1]
J. C. Precioso, “A Family of Stationary Solutions to the Euler Equations and Generalized Solutions”, CUBO, vol. 12, no. 3, pp. 13–32, Oct. 2010.